Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I am suffering from severe premenstrual symptoms

Am 40 years. I suffer from severe pms symptoms whch start 1 week before my periods, remain during peiods nd continue at least fr a week after my periods. i get heavy bleeding with clots. i suffer from anxiety , body pain, diahrea nd low mood during periods.
Asked On : Thu, 18 Nov 2010
Answers:  2 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for the question
It seems you have symptoms suggestive of PMS. This is likely to be better with SSRI group of drugs which will help in mood and anxiety symptoms relief. In addition you need life style modification and manage your stress, if any. Also, as you report heavy bleeding with clots, this menorhogea may be because of hormonal imbalance and you need to consult a gynaecologist for this. Thank, hope I answered your question, Get well soon.
Answered: Sat, 25 Jun 2011
I find this answer helpful
Psychiatrist Dr. Keerthish Shetty's  Response
A good team effort by a gynaecologist, psychiatrist and your family will surely help you overcome your problems. Do not hesitate to take professional help as such symptoms are often known to strain personal relationships due to mood fluctuations.
Answered: Sat, 25 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor